# SDR FDEA202001090069

- Difficulty date: January 9, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLES # 9 FOUND CRACK INDICATION DURING OPEN - HOLE HFEC   INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION   XORS=690 AND STATION XORS=700. RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND   STATION XORS = 700 HOLE # 9 CARRIED OUT REPAIR AS PER SRM 57-20-02-2R FIGURE 201   REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CATEGORY   B , REQUIRES INITIAL INSPECTION AT 2000 FLIGHT CYCLES WITH REPETITIVE INSPECTIONS AT   EVERY 2000 FLIGHT CYCLES AS PER SRM 57-20-02-2R TABLE 201 FIGURE 202 / REPAIR 5.   METHOD : HFEC INSPECTION .
